MAUDE Adverse Event Report: BECTON DICKINSON SYRINGE 5ML LL W/NEEDLE 22X1-1/2IN RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SYRINGE 5ML LL W/NEEDLE 22X1-1/2IN RB; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305785
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown manufacturer: there are multiple bd locations where this unspecified bd device may have been manufactured.A lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that syringe 5ml ll w/needle 22x1-1/2in rb barrel was damaged.This was discovered before use.The following information was provided by the initial reporter: empty needle barrel with broken laceration.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: to aid in the investigation of this incident, two picture samples were received for evaluation by our quality engineer team.Through examination of the picture samples, the reported defect was clearly observed, however, the exact cause for the observed damage could not be identified.As a lot number was unknown for this incident, a review of the production history could not be completed.This product is no longer manufactured at the manufacturing facility that investigated this defect; however, our quality team will continue to monitor the production process for signs of similar defects or emerging trends.H3 other text : see h.10.

Brand Name
SYRINGE 5ML LL W/NEEDLE 22X1-1/2IN RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key10171336
Report Number2243072-2020-00927
Device Sequence Number14261397
Product Code FMI
UDI-Device Identifier30382903057857
UDI-Public30382903057857
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305785
Device Catalogue Number305785
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/27/2020
Supplement Date Received by Manufacturer05/27/2020
Initial Report FDA Received Date06/18/2020
Supplement Report FDA Received Date07/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;